# SDR SWAA2022031063113

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 26,888 hours, 15,880 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT ATTACH H BRACKET FOR KEEL BEAM PANEL 192E IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
